MathSciNet Relay Station
MathSciNet bibliographic data
MR2482465 30C45
Frasin, B. A. Some sufficient conditions for certain integral operators. J. Math. Inequal. 2 (2008), no. 4, 527–535.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement